Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Headache from Adderall? KRISSY

Posted by jodie on February 12, 2003, at 15:53:33

In reply to Re: Headache from Adderall?, posted by KRISSY on February 11, 2003, at 0:33:37

Thank you, I will talk to my pdoc Monday, thats my next appointment. I'm still having the headache in the evening, but I'm just going on day 5.

Thanks,

Jodie


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:jodie thread:140397
URL: http://www.dr-bob.org/babble/20030208/msgs/140728.html